EconPapers    
Economics at your fingertips  
 

Infinite-Dimensional Modular Lie Superalgebra

Xiaoning Xu and Bing Mu

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

All ad-nilpotent elements of the infinite-dimensional Lie superalgebra over a field of positive characteristic are determined. The natural filtration of the Lie superalgebra is proved to be invariant under automorphisms by characterizing ad-nilpotent elements. Then an intrinsic property is obtained by the invariance of the filtration; that is, the integers in the definition of are intrinsic. Therefore, we classify the infinite-dimensional modular Lie superalgebra in the sense of isomorphism.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/923101.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/923101.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:923101

DOI: 10.1155/2013/923101

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:923101